# SDR AALA20100528TUL06

- Difficulty date: May 28, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT LONGERON 18 LEFT AT STATION 218.  INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 12B SHEET 34 CLASS 1 REPAIR.
